| Catalog Number |
20374 |
| Medical Device Problem Codes |
No Apparent Adverse Event (3189); Imprecise or Erratic Results (4059)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation conclusion: a review of complaint history did not identify any adverse trends.Root cause: insufficient information.Source: phone.
Event or Problem Description
Reported conflicting sars results for 1 symptomatic patient.The customer communicated that the patient first tested negative and then later positive when retesting using a different sofia analyzer.No confirmatory testing had been completed.